Alert archive / Missouri / River Flood Warnings in 2020

River Flood Warning 82, NWS Kansas City, MO

May 26, 2020Daviess County, Gentry County, Missouri

NWS Kansas City, MO issued this river flood warning at May 26, 2020, 2:40 AM CDT for Daviess County, Gentry County, Missouri. It took effect at May 26, 2020, 11:32 PM CDT. It was in force for 44 hr.

The area

The outline as issued.

The facts

Issued
May 26, 2020, 2:40 AM CDT (07:40 UTC)
In effect from
May 26, 2020, 11:32 PM CDT
Expired
May 28, 2020, 7:32 PM CDT
In force
44 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
Minor

Counties Daviess County, MO, Gentry County, MO

The radar

The Pleasant Hill radar (KEAX), 141 km from the middle of the area, began a volume at 07:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Grand River near Pattonsburg (PATM7). The gauge peaked at 24.12 ft at May 28, 2020, 5:00 PM CDT.

actionminormoderate10203005/2605/2705/2805/2905/30
Action stage
20 ft
Minor stage
25 ft
Moderate stage
30 ft
Major stage
32 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06896900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

199 
WGUS43 KEAX 260740
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Kansas City/Pleasant Hill MO
240 AM CDT Tue May 26 2020


...The National Weather Service in Pleasant Hill Mo has issued a 
flood warning for the following rivers in Missouri...

  Grand River near Pattonsburg affecting Daviess and Gentry Counties.
  Grand River near Chillicothe affecting Linn and Livingston 
  Counties.
  Grand River near Sumner affecting Carroll...Chariton...Linn and 
  Livingston Counties.
  Grand River near Brunswick affecting Carroll and Chariton Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC061-075-270740-
/O.NEW.KEAX.FL.W.0082.200527T0800Z-200529T0032Z/
/PATM7.1.ER.200527T0800Z.200527T1800Z.200528T0032Z.UU/
240 AM CDT Tue May 26 2020

The National Weather Service in Pleasant Hill Mo has issued a 

* Flood Warning for 
  The Grand River near Pattonsburg.
* from late tonight to Thursday evening.
* At  2:30 AM Tuesday the stage was 14.3 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Wednesday morning and continue
  to rise to near 27.1 feet by early Wednesday afternoon. The river 
  will fall below flood stage by Wednesday evening.
* At 25.0 feet...Low-lying farmland begins to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Grand River
  Pattonsburg     25   14.3   Tue 02 AM   27.1 early Wednesday 
afternoon
     
&&
  
LAT...LON 4004 9400 3996 9410 4014 9445 4020 9433

  

$$

MOC115-117-270740-
/O.NEW.KEAX.FL.W.0083.200528T0300Z-200530T0117Z/
/CHZM7.1.ER.200528T0300Z.200528T1200Z.200529T0117Z.NO/
240 AM CDT Tue May 26 2020

The National Weather Service in Pleasant Hill Mo has issued a 

* Flood Warning for 
  The Grand River near Chillicothe.
* from Wednesday evening to Friday evening.
* At  1:45 AM Tuesday the stage was 19.2 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Wednesday before midnight and 
  continue to rise to near 25.2 feet by Thursday morning. The river 
  will fall below flood stage by Thursday evening.
* At 24.0 feet...Low-lying cropland floods.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Grand River
  Chillicothe     24   19.2   Tue 02 AM   25.2 Thursday morning
     
&&
  
LAT...LON 3983 9363 3978 9343 3967 9343 3974 9367

  

$$

MOC033-041-115-117-270740-
/O.NEW.KEAX.FL.W.0084.200526T1033Z-200530T1545Z/
/SNZM7.2.ER.200526T1033Z.200528T1800Z.200529T1545Z.NO/
240 AM CDT Tue May 26 2020

The National Weather Service in Pleasant Hill Mo has issued a 

* Flood Warning for 
  The Grand River near Sumner.
* until Saturday morning.
* At  1:45 AM Tuesday the stage was 25.2 feet.
* Flood stage is 26.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by early this morning and 
  continue to rise to near 28.4 feet by early Thursday afternoon. The
  river will fall below flood stage by late Friday morning.
* At 28.0 feet...Rural roads are under water.
* At 26.0 feet...Rural land adjacent to the river is flooded.
* At 23.0 feet...Bottomland 1 to 2 miles south of the gage begins to 
  flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Grand River
  Sumner          26   25.2   Tue 02 AM   28.4 early Thursday 
afternoon
     
&&
  
LAT...LON 3967 9343 3978 9343 3970 9327 3953 9321 3951 9330

  

$$

MOC033-041-270740-
/O.NEW.KEAX.FL.W.0085.200528T0000Z-200531T0712Z/
/BRNM7.1.ER.200528T0000Z.200529T0000Z.200530T0712Z.UU/
240 AM CDT Tue May 26 2020

The National Weather Service in Pleasant Hill Mo has issued a 

* Flood Warning for 
  The Grand River near Brunswick.
* from Wednesday evening to late Saturday night.
* Flood stage is 19.0 feet.
* Forecast...The river is forecast to have a maximum value of 19.7 
  feet Thursday evening.
* At 19.0 feet...Flooding of low-lying areas occurs along the west 
  bank of the Grand River near the U.S. Highway 24 bridge about 1 
  mile west of Brunswick.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Grand River
  Brunswick       19                      19.7 Thursday evening
     
&&
  
LAT...LON 3951 9330 3953 9321 3938 9307 3938 9313 3945 9327

  

$$
2 follow-up statements
424 
WGUS83 KEAX 261413
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
913 AM CDT Tue May 26 2020

...The Flood Warning is cancelled for the following rivers in 
Missouri...

  Chariton River near Prairie Hill affecting Chariton and Macon 
  Counties.

...The Flood Warning continues for the following rivers in 
Missouri...

  Grand River near Pattonsburg affecting Daviess and Gentry Counties.

  Grand River near Chillicothe affecting Linn and Livingston Counties.

  Grand River near Sumner affecting Carroll...Chariton...Linn and 
  Livingston Counties.

  Grand River near Brunswick affecting Carroll and Chariton Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC041-121-261443-
/O.CAN.KEAX.FL.W.0075.000000T0000Z-200528T0130Z/
/PRIM7.1.ER.200526T0400Z.200526T0600Z.200526T1100Z.UU/
913 AM CDT Tue May 26 2020

The Flood Warning is cancelled for
  The Chariton River near Prairie Hill.
* At  8:45 AM Tuesday the stage was 14.6 feet.
* Flood stage is 15.0 feet.
* Fell below flood stage at  6:00 AM Tuesday.
* Forecast...The river will continue to fall to 12.6 feet by 
  Wednesday morning.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Chariton River
  Prairie Hill    15   14.6   Tue 09 AM   14.2 this afternoon
     
&&
  
LAT...LON 3997 9273 3997 9261 3960 9268 3927 9290 3933 9299

  

$$

MOC061-075-271412-
/O.EXT.KEAX.FL.W.0082.200527T0432Z-200528T1842Z/
/PATM7.1.ER.200527T0432Z.200527T1200Z.200527T1842Z.UU/
913 AM CDT Tue May 26 2020

The Flood Warning continues for
  The Grand River near Pattonsburg.
* from this evening to Thursday afternoon.
* At  8:30 AM Tuesday the stage was 17.2 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise 
  to near 26.8 feet by Wednesday morning. The river will fall below 
  flood stage by Wednesday afternoon.
* At 25.0 feet...Low-lying farmland begins to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Grand River
  Pattonsburg     25   17.2   Tue 08 AM   26.8 Wednesday morning
     
&&
  
LAT...LON 4004 9400 3996 9410 4014 9445 4020 9433

  

$$

MOC115-117-271412-
/O.EXT.KEAX.FL.W.0083.200527T1600Z-200530T0300Z/
/CHZM7.1.ER.200527T1600Z.200528T1200Z.200529T0300Z.NO/
913 AM CDT Tue May 26 2020

The Flood Warning continues for
  The Grand River near Chillicothe.
* from Wednesday morning to Friday evening.
* At  8:45 AM Tuesday the stage was 19.9 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late Wednesday morning and 
  continue to rise to near 25.4 feet by Thursday morning. The river 
  will fall below flood stage by Thursday before midnight.
* At 24.0 feet...Low-lying cropland floods.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Grand River
  Chillicothe     24   19.9   Tue 09 AM   25.4 Thursday morning
     
&&
  
LAT...LON 3983 9363 3978 9343 3967 9343 3974 9367

  

$$

MOC033-041-115-117-271412-
/O.EXT.KEAX.FL.W.0084.000000T0000Z-200530T1638Z/
/SNZM7.2.ER.200526T1051Z.200528T1200Z.200529T1638Z.NO/
913 AM CDT Tue May 26 2020

The Flood Warning continues for
  The Grand River near Sumner.
* until Saturday morning.
* At  8:45 AM Tuesday the stage was 26.6 feet.
* Flood stage is 26.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 28.7 feet by 
  Thursday morning. The river will fall below flood stage late Friday
  morning.
* At 28.0 feet...Rural roads are under water.
* At 26.0 feet...Rural land adjacent to the river is flooded.
* At 23.0 feet...Bottomland 1 to 2 miles south of the gage begins to 
  flood.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Grand River
  Sumner          26   26.6   Tue 09 AM   28.7 Thursday morning
     
&&
  
LAT...LON 3967 9343 3978 9343 3970 9327 3953 9321 3951 9330

  

$$

MOC033-041-271412-
/O.EXT.KEAX.FL.W.0085.200528T0130Z-200531T1200Z/
/BRNM7.1.ER.200528T0130Z.200529T1200Z.200530T1200Z.UU/
913 AM CDT Tue May 26 2020

The Flood Warning continues for
  The Grand River near Brunswick.
* from Wednesday evening to Sunday morning.
* At  8:06 AM Tuesday the stage was 14.8 feet.
* Flood stage is 19.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Wednesday evening and continue
  to rise to near 20.6 feet by Friday morning. The river will fall 
  below flood stage by Saturday morning.
* At 19.0 feet...Flooding of low-lying areas occurs along the west 
  bank of the Grand River near the U.S. Highway 24 bridge about 1 
  mile west of Brunswick.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Grand River
  Brunswick       19   14.8   Tue 08 AM   20.6 Friday morning
     
&&
  
LAT...LON 3951 9330 3953 9321 3938 9307 3938 9313 3945 9327

  

$$
921 
WGUS83 KEAX 270119
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
819 PM CDT Tue May 26 2020



...The Flood Warning is cancelled for the following rivers in 
Missouri...

  Grand River near Pattonsburg affecting Daviess and Gentry Counties.

...The Flood Warning continues for the following rivers in 
Missouri...

  Grand River near Chillicothe affecting Linn and Livingston Counties.

  Grand River near Sumner affecting Carroll...Chariton...Linn and 
  Livingston Counties.

  Grand River near Brunswick affecting Carroll and Chariton Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC061-075-270149-
/O.CAN.KEAX.FL.W.0082.000000T0000Z-200528T1842Z/
/PATM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
819 PM CDT Tue May 26 2020

The Flood Warning is cancelled for
  The Grand River near Pattonsburg.
* At  7:30 PM Tuesday the stage was 20.2 feet.
* Flood stage is 25.0 feet.
* Forecast...The river will crest below flood stage with a value of 
  23.3 feet early Wednesday morning.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Grand River
  Pattonsburg     25   20.2   Tue 07 PM   23.3 early Wednesday 
morning
     
&&
  
LAT...LON 4004 9400 3996 9410 4014 9445 4020 9433

  

$$

MOC115-117-280119-
/O.EXT.KEAX.FL.W.0083.200527T1912Z-200530T0140Z/
/CHZM7.1.ER.200527T1912Z.200528T1800Z.200529T0140Z.NO/
819 PM CDT Tue May 26 2020

The Flood Warning continues for
  The Grand River near Chillicothe.
* from Wednesday afternoon to Friday evening.
* At  7:45 PM Tuesday the stage was 23.1 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Wednesday afternoon and 
  continue to rise to near 25.3 feet by early Thursday afternoon. The
  river will fall below flood stage by Thursday evening.
* At 24.0 feet...Low-lying cropland floods.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Grand River
  Chillicothe     24   23.1   Tue 08 PM   25.3 early Thursday 
afternoon
     
&&
  
LAT...LON 3983 9363 3978 9343 3967 9343 3974 9367

  

$$

MOC033-041-115-117-280119-
/O.EXT.KEAX.FL.W.0084.000000T0000Z-200530T1900Z/
/SNZM7.2.ER.200526T1051Z.200528T0000Z.200529T1900Z.NO/
819 PM CDT Tue May 26 2020

The Flood Warning continues for
  The Grand River near Sumner.
* until Saturday afternoon.
* At  7:45 PM Tuesday the stage was 28.4 feet.
* Flood stage is 26.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 29.3 feet by 
  Wednesday evening. The river will fall below flood stage early 
  Friday afternoon.
* At 28.0 feet...Rural roads are under water.
* At 26.0 feet...Rural land adjacent to the river is flooded.
* At 23.0 feet...Bottomland 1 to 2 miles south of the gage begins to 
  flood.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Grand River
  Sumner          26   28.4   Tue 08 PM   29.3 Wednesday evening
     
&&
  
LAT...LON 3967 9343 3978 9343 3970 9327 3953 9321 3951 9330

  

$$

MOC033-041-280119-
/O.EXT.KEAX.FL.W.0085.200527T1800Z-200531T1500Z/
/BRNM7.1.ER.200527T1800Z.200529T0600Z.200530T1500Z.UU/
819 PM CDT Tue May 26 2020

The Flood Warning continues for
  The Grand River near Brunswick.
* from Wednesday afternoon to Sunday morning.
* At  6:16 PM Tuesday the stage was 16.4 feet.
* Flood stage is 19.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Wednesday afternoon and 
  continue to rise to near 20.9 feet by early Friday morning. The 
  river will fall below flood stage by late Saturday morning.
* At 19.0 feet...Flooding of low-lying areas occurs along the west 
  bank of the Grand River near the U.S. Highway 24 bridge about 1 
  mile west of Brunswick.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Grand River
  Brunswick       19   16.4   Tue 06 PM   20.9 early Friday morning
     
&&
  
LAT...LON 3951 9330 3953 9321 3938 9307 3938 9313 3945 9327

  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at May 25, 10:55 PM CDT, 3 hours 45 minutes earlier.

Area forecast discussion, May 25, 10:55 PM CDT, 3 hours 45 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
1055 PM CDT Mon May 25 2020

.Discussion...
Issued at 213 PM CDT MON MAY 25 2020

Southerly flow through pretty much the entire column has resulted in
a very humid air mass with precipitable water values pushing max
values or at least above the 95th percentile. Breaks in the
clouds earlier in the day resulted in temperatures nearing or
exceeding convective temperatures with CU and showers and storms
quickly developing as a result. With around 1000 to as much as
2000 J/kg of CAPE, in this environment, showers and storms will
become more widespread through the afternoon across mainly eastern
KS and western MO. While each cell will be relatively short-lived
in any given location, each cell will be very efficient in its
rainfall and any area that sees multiple cells could quickly pile
up the rainfall with pockets of 1 to 3 inch rainfalls likely. Will
keep the flash flood watch going in its current configuration as
a result. The threat of severe weather looks low but really can't
be ruled out at this time. The wave to our west is enhancing the
shear in the area which would lead better storm organization.
Also, with no real surface focus and cells developing
simultaneously, there's a number of mergers going on and this
should limit storm organization. With low LCLs in the relatively
stronger shear can't rule out a brief tornado but overall, hail
and gusty winds look like the main threat, in addition to the
heavy rain threat.

There will be drop off in activity tonight as this initial wave
moves away. But another wave will move northward, likely after
midnight, and spread more widespread showers and embedded
thunderstorms to eastern KS and western MO through the tomorrow
morning. With a similar moisture profile, storms could again
produce locally heavy rainfall across eastern KS and western MO.
Instability will be weaker so not expecting severe weather.

The upper wave responsible for this mess will cutoff to our
southwest. As a result we'll see continued chances for precipitation
through at least Thursday/ Thursday night. Near to below normal
temperatures are also expected in this pattern. The weather should
begin to quiet down for the weekend as the low moves away from the
area and an upper ridge builds eastward into the middle of the
country.

&&

.Aviation...(For the 06Z TAFS through 06Z Tuesday Night)
Issued at 1053 PM CDT MON MAY 25 2020

A lull in the thunderstorms currently ongoing, with more rain
expected at the terminals overnight. Periods of heavy rain should
cause visbility restrictions to go along with the ceiling
restrictions. Ponding will also be possible on the runways given
the high rain rates for times overnight. By early Tuesday morning,
the prevailing heavy rain should move out and give way to another
couple hours of light hit-or-miss showers through the mid morning,
before gradual improvement in flight conditions going into Tuesday
evening and the early overnight hours.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...Flash Flood Watch through Tuesday evening for KSZ025-057-060-
     102>105.

MO...Flash Flood Watch through Tuesday evening for MOZ001>008-011>016-
     020>024-028>031-037-038-043-044-053-054.

&&

Discussion...CDB
Aviation...Leighton
Hazardous weather outlook, May 25, 5:00 AM CDT, 21 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service Kansas City/Pleasant Hill MO
500 AM CDT Mon May 25 2020

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-261000-
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS-
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton-
Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton-
Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis-
Cooper-Bates-Henry-
500 AM CDT Mon May 25 2020

This hazardous weather outlook is for northwest...north central and
west central Missouri...as well as extreme eastern Kansas.

.DAY ONE...Today and Tonight

Several rounds of thunderstorms are expected today into tonight. A
couple strong storms are possible this afternoon along with the
potential for heavy rainfall.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

On and off storm chances continue through Thursday.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

In the hours before

Local storm report, May 25, 8:59 PM CDT, 5 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
859 PM CDT MON MAY 25 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0606 PM     TORNADO          1 NE MENDON             39.60N 93.12W
05/25/2020                   CHARITON           MO   EMERGENCY MNGR

            DELAYED REPORT. BRIEF TOUCHDOWN OF A TORNADO
            AT THE CORNER OF MIKE ROAD AND VERNON
            KENNEDY AVENUE NEAR MENDON. SOME MINOR
            STRUCTURAL DAMAGE WAS NOTED AT THAT
            LOCATION. TIME WAS ESTIMATED FROM RADAR.

&&
Local storm report, May 25, 9:02 PM CDT, 5 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
902 PM CDT MON MAY 25 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0456 PM     TSTM WND DMG     CONCORDIA               38.98N 93.57W
05/25/2020                   LAFAYETTE          MO   TRAINED SPOTTER

            DELAYED REORT. SEVERAL TREE BRANCHES WERE
            DOWN IN CONCORDIA, ALONG WITH SOME MINOR
            STRUCTURAL DAMAGE. WINDS WERE ESTIMATED AT
            60 TO 65 MPH. TIME ESTIMATED FROM RADAR.

&&
Local storm report, May 25, 9:40 PM CDT, 5 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
940 PM CDT MON MAY 25 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     TSTM WND DMG     6 E SPICKARD            40.24N 93.48W
05/25/2020                   GRUNDY             MO   BROADCAST MEDIA

            DELAYED REPORT. LARGE TREE LIMB SPLIT NEAR
            SPICKARD. PUBLIC REPORT RELAYED TO THE
            OFFICE VIA BROADCAST MEDIA.

&&
Special weather statement, May 26, 12:01 AM CDT, 2 hours 39 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1201 AM CDT Tue May 26 2020

KSZ060-260530-
Linn KS-
1201 AM CDT Tue May 26 2020

...SIGNIFICANT WEATHER ADVISORY FOR LINN COUNTY UNTIL 1230 AM CDT...

At 1200 AM CDT, Doppler radar was tracking a strong thunderstorm over
Mound City, moving north at 30 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Pleasanton, La Cygne, Mound City, Linn Valley, Parker and Prescott.

LAT...LON 3804 9492 3839 9500 3839 9464 3804 9463
TIME...MOT...LOC 0500Z 174DEG 25KT 3814 9478

Blair
Special weather statement, May 26, 12:31 AM CDT, 2 hours 9 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1231 AM CDT Tue May 26 2020

KSZ057-060-260615-
Miami KS-Linn KS-
1231 AM CDT Tue May 26 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MIAMI AND NORTHERN LINN
COUNTIES UNTIL 115 AM CDT...

At 1231 AM CDT, Doppler radar was tracking a strong thunderstorm over
La Cygne, moving north at 25 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Paola, Osawatomie, La Cygne, Linn Valley, Parker, Fontana, New
Lancaster and Beagle.

LAT...LON 3827 9471 3827 9500 3855 9504 3861 9489
      3855 9469
TIME...MOT...LOC 0531Z 177DEG 23KT 3835 9480

Blair
Special weather statement, May 26, 12:43 AM CDT, 1 hour 57 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1243 AM CDT Tue May 26 2020

MOZ054-260615-
Henry MO-
1243 AM CDT Tue May 26 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HENRY COUNTY UNTIL
115 AM CDT...

At 1242 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Montrose, or 8 miles west of Clinton, moving northwest
at 35 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Urich, Blairstown and Hartwell.

LAT...LON 3839 9407 3857 9406 3857 9392 3856 9392
      3833 9381 3830 9398
TIME...MOT...LOC 0542Z 148DEG 32KT 3836 9394

Blair

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 7:14 PM CDTFlash Flood WarningEAXChariton, Cooper, Howard3 hr
May 25, 7:18 PM CDTSpecial Weather StatementEAXMacon, Randolph42 min
May 25, 7:30 PM CDTSevere Thunderstorm WarningEAXChariton, Macon, Randolph45 min
May 25, 8:07 PM CDTSpecial Weather StatementEAXAdair38 min
May 25, 8:28 PM CDTFlash Flood WarningEAXChariton, Linn, Macon, Randolph3 hr
May 25, 10:37 PM CDTRiver Flood WarningEAXCass, Henry, Johnson41 hr
May 26, 12:43 AM CDTSpecial Weather StatementEAXHenry32 min
May 26, 2:40 AM CDTRiver Flood WarningEAXLinn, Livingston4 days
May 26, 2:40 AM CDTRiver Flood WarningEAXCarroll, Chariton, Linn, Livingston7 days
May 26, 2:40 AM CDTRiver Flood WarningEAXCarroll, Chariton7 days
May 26, 9:36 AM CDTRiver Flood WarningEAXPlatte5 days
May 26, 9:36 AM CDTRiver Flood WarningEAXPlatte5 days
May 26, 9:36 AM CDTRiver Flood WarningEAXBates, Cass, Henry11 hr
May 26, 10:01 AM CDTRiver Flood WarningEAXClay, Jackson, Ray5 days
May 26, 10:01 AM CDTRiver Flood WarningEAXCarroll, Chariton, Saline8 days
May 26, 10:01 AM CDTRiver Flood WarningEAXChariton, Howard, Saline21 days
May 26, 10:01 AM CDTRiver Flood WarningEAXCooper, Howard21 days
May 26, 12:12 PM CDTSpecial Weather StatementEAXDaviess48 min
May 26, 12:45 PM CDTSpecial Weather StatementEAXPutnam45 min
May 26, 1:03 PM CDTSpecial Weather StatementEAXMercer42 min

Nearby

River Flood Warnings in Missouri, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.